Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 85, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Aug 7, 2014, 7:30 AM CDT for Cooper County, Saline County, Missouri. It took effect at Aug 7, 2014, 10:21 PM CDT. It was in force for 66 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2014, 7:30 AM CDT (12:30 UTC)
- In effect from
- Aug 7, 2014, 10:21 PM CDT
- Expired
- Aug 10, 2014, 4:27 PM CDT
- In force
- 66 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cooper County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 90 km from the middle of the area, began a volume at 12:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blackwater River near Blue Lick (BLVM7). The gauge peaked at 26.33 ft at Aug 9, 2014, 11:00 AM CDT.
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 29 ft
- Major stage
- 37 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06908000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
874
WGUS43 KEAX 071230
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
730 AM CDT THU AUG 7 2014
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Missouri...
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC101-159-081230-
/O.EXT.KEAX.FL.W.0084.000000T0000Z-140809T0049Z/
/VLYM7.2.ER.140807T0951Z.140807T1800Z.140808T0049Z.NO/
730 AM CDT THU AUG 7 2014
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Blackwater River at Valley City.
* At 7:00 AM Thursday the stage was 25.0 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 26.0 feet by this
afternoon. The river will fall below flood stage this evening.
* At 25.0 feet...County Highway E near Valley City and Highway 23
near the Perry State Wildlife Area are under water.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 25.0 Thu 07 AM 26.0 this afternoon
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-081229-
/O.NEW.KEAX.FL.W.0085.140808T1654Z-140810T0130Z/
/BLVM7.1.ER.140808T1654Z.140809T0000Z.140809T0130Z.NO/
730 AM CDT THU AUG 7 2014
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Blackwater River near Blue Lick.
* from Friday morning to Saturday evening.
* At 6:45 AM Thursday the stage was 12.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Friday morning and
continue to rise to near 24.3 feet by Friday evening. The river
will fall below flood stage by Friday evening.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 12.5 Thu 07 AM 24.3 Friday evening
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$7 follow-up statements
645
WGUS83 KEAX 071243
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
743 AM CDT THU AUG 7 2014
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC101-159-081243-
/O.EXT.KEAX.FL.W.0084.000000T0000Z-140809T0625Z/
/VLYM7.2.ER.140807T0951Z.140807T1800Z.140808T0625Z.NO/
743 AM CDT THU AUG 7 2014
The Flood Warning continues for
The Blackwater River at Valley City.
* until late Friday night.
* At 7:00 AM Thursday the stage was 25.0 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 26.0 feet by this
afternoon. The river will fall below flood stage early Friday
morning.
* At 25.0 feet...County Highway E near Valley City and Highway 23
near the Perry State Wildlife Area are under water.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 25.0 Thu 07 AM 26.0 this afternoon
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-081243-
/O.EXT.KEAX.FL.W.0085.140808T0321Z-140811T0600Z/
/BLVM7.1.ER.140808T0321Z.140809T0600Z.140810T0600Z.NO/
743 AM CDT THU AUG 7 2014
The Flood Warning continues for
The Blackwater River near Blue Lick.
* from this evening to late Sunday night.
* At 6:45 AM Thursday the stage was 12.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 28.8 feet by early Saturday morning. The river will fall
below flood stage by early Sunday morning.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 12.5 Thu 07 AM 28.8 early Saturday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$913
WGUS83 KEAX 080846
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
346 AM CDT FRI AUG 8 2014
...The Flood Warning is cancelled for the following rivers in
Missouri...
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC101-159-080916-
/O.CAN.KEAX.FL.W.0084.000000T0000Z-140809T0625Z/
/VLYM7.2.ER.140807T0951Z.140807T2100Z.140808T0749Z.NO/
346 AM CDT FRI AUG 8 2014
The Flood Warning is cancelled for
The Blackwater River at Valley City.
* At 3:00 AM Friday the stage was 21.9 feet.
* Flood stage is 22.0 feet.
* Fell below flood stage at 2:49 AM Friday.
* Forecast...The river will continue to fall to 8.9 feet by Saturday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 21.9 Fri 03 AM 19.7 this morning
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-090846-
/O.EXT.KEAX.FL.W.0085.000000T0000Z-140811T0454Z/
/BLVM7.1.ER.140807T2222Z.140809T0000Z.140810T0454Z.NO/
346 AM CDT FRI AUG 8 2014
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Sunday evening.
* At 2:45 AM Friday the stage was 25.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 27.5 feet by this
evening. The river will fall below flood stage Saturday before
midnight.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 25.5 Fri 03 AM 27.5 this evening
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$724
WGUS83 KEAX 081331
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
831 AM CDT FRI AUG 8 2014
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-091331-
/O.EXT.KEAX.FL.W.0085.000000T0000Z-140811T1342Z/
/BLVM7.1.ER.140807T2222Z.140809T1200Z.140810T1342Z.NO/
831 AM CDT FRI AUG 8 2014
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Monday morning.
* At 7:45 AM Friday the stage was 25.8 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 27.4 feet by
Saturday morning. The river will fall below flood stage Sunday
morning.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 25.8 Fri 08 AM 27.4 Saturday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$674
WGUS83 KEAX 090004
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
704 PM CDT FRI AUG 8 2014
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-100004-
/O.EXT.KEAX.FL.W.0085.000000T0000Z-140811T0600Z/
/BLVM7.1.ER.140807T2222Z.140809T1200Z.140810T0600Z.NO/
704 PM CDT FRI AUG 8 2014
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until late Sunday night.
* At 6:45 PM Friday the stage was 26.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.4 feet by
Saturday morning. The river will fall below flood stage early
Sunday morning.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 26.1 Fri 07 PM 26.4 Saturday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$426
WGUS83 KEAX 100035
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
735 PM CDT SAT AUG 9 2014
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-110035-
/O.CON.KEAX.FL.W.0085.000000T0000Z-140811T0600Z/
/BLVM7.1.ER.140807T2222Z.140809T1730Z.140810T0600Z.NO/
735 PM CDT SAT AUG 9 2014
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until late Sunday night.
* At 6:45 PM Saturday the stage was 26.2 feet.
* Flood stage is 24.0 feet.
* Forecast...The river will continue to fall to below flood stage by
early Sunday morning.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 26.2 Sat 07 PM 24.0 early Sunday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$277
WGUS83 KEAX 100111
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
811 PM CDT SAT AUG 9 2014
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-110111-
/O.EXT.KEAX.FL.W.0085.000000T0000Z-140811T1818Z/
/BLVM7.1.ER.140807T2222Z.140809T1730Z.140810T1818Z.NO/
811 PM CDT SAT AUG 9 2014
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Monday afternoon.
* At 7:45 PM Saturday the stage was 26.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Sunday afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 26.2 Sat 08 PM 26.1 early Sunday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$038
WGUS83 KEAX 102127
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
427 PM CDT SUN AUG 10 2014
...The Flood Warning is cancelled for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-102157-
/O.CAN.KEAX.FL.W.0085.000000T0000Z-140811T1818Z/
/BLVM7.1.ER.140807T2222Z.140809T1730Z.140810T1821Z.NO/
427 PM CDT SUN AUG 10 2014
The Flood Warning is cancelled for
The Blackwater River near Blue Lick.
* At 3:45 PM Sunday the stage was 23.0 feet.
* Flood stage is 24.0 feet.
* Fell below flood stage at 1:21 PM Sunday.
* Forecast...The river will continue to fall to 18.2 feet by Monday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 23.0 Sun 04 PM 22.3 this evening
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Aug 7, 6:45 AM CDT, 45 minutes earlier.
Area forecast discussion, Aug 7, 6:45 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 645 AM CDT Thu Aug 7 2014 .DISCUSSION... Issued at 325 AM CDT THU AUG 7 2014 Today - Tonight: The trailing stratiform area of a well developed convective system will slowly move east and/or dissipate through the morning hours. What happens in the wake of this system is a little uncertain though as the weak 850mb low helping to drive this system stalls and spins over northern Missouri and southern Iowa. With a lack of any other forcing through the day, the best precipitation chances look to be to the east of this low, keeping our eastern zones with at least a chance for additional showers/storms. These again should push east and/or dissipate overnight leaving the start of Friday looking mostly dry for now. But even that is somewhat uncertain at this point. The threat of severe weather looks low for today as the best combination of shear and instability will be to our south. Friday - Saturday: The 850mb low will continue to linger in the area, and this may trigger showers and storms but there is considerable uncertainty as to the timing and location of additional precipitation areas. There may also be a weak surface/low level boundary in the vicinity to help trigger storms. This would most likely be in our southern zones. Model QPF is also all over the place with no real noticeable features tied to much of the precipitation areas they produce. In short, the pattern is weak and nebulous and at this point can't see going higher than a slight chance for precipitation given the uncertainty of the models. For Saturday, have kept PoPs confined to south of the Missouri river. This should be in closer proximity to the weak surface/low level boundary. The surface flow across the northern portions of the forecast area will be from the northeast, which tends to be dry and cool flow so that increases confidence that any precipitation we see should be in our south tied to the boundary. Sunday - Wednesday: The upper flow will become more enhanced with the upper ridge strengthening again over the western US. This shifts us back into a more distinct variety of northwest flow. For Sunday, models show a weak wave diving southeast within the flow. This should bring us another round of showers and storms. However, for the start of the work week and through the middle of the week, thickness values increase indicating the ridge spreads a bit to the east. This may make temperatures aloft a little too warm to support convection and as a result it looks like dry weather can be expected for the middle portions of next week. This will also tend to warm us back up to the upper 80s and lower 90s. && .AVIATION...(For the 12Z TAFS through 12Z Friday Morning) Issued at 645 AM CDT THU AUG 7 2014 Widespread IFR conditions prevailing across the region this morning as low-level moisture remains in place behind existing mid-level disturbance. That said...expect a slow improvement through the morning hours before going VFR by late morning/early afternoon at all three terminals. Before then however...temporary restrictions below alternate mins will remain possible at MCI through 14z or so. Heading into tonight...fcst models advertising developing VSBY restrictions at all terminals in developing BR and FG. For now...have advertised IFR restrictions at both STJ and MCI while maintaining low-end MVFR at MKC. Overall confidence in developing overnight restrictions remains marginal due to the possibility of lingering cloud cover aloft. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...CDB AVIATION...32
Hazardous weather outlook, Aug 7, 5:36 AM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 536 AM CDT THU AUG 7 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-081045- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 536 AM CDT THU AUG 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE ONCE AGAIN POSSIBLE ACROSS NORTHWEST MISSOURI AND NORTHEAST KANSAS THIS AFTERNOON AND EVENING. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...A FEW STORMS MAY BE CAPABLE OR MODERATELY SIZED HAIL AND STRONG WIND GUSTS. HEAVY RAIN WILL ALSO BE POSSIBLE WITH ANY STORMS THAT DEVELOP WHICH MAY LEAD TO LOCALIZED FLOODING FOR AREAS THAT RECEIVED HEAVY RAINS IN RECENT DAYS. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERAL MORE ROUNDS OF MODERATE TO HEAVY RAIN IS POSSIBLE THROUGH THE WEEKEND. AS A RESULT...LOCALIZED FLOODING AND FLASH FLOODING WILL REMAIN POSSIBLE DUE TO RECENT HEAVY RAINS. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:48 PM CDT | Flash Flood Warning | EAX | Atchison, Holt, Nodaway | 4 hr |
| Aug 6, 9:23 PM CDT | Areal Flood Advisory | EAX | Buchanan, Platte | 3 hr |
| Aug 6, 11:53 PM CDT | Areal Flood Advisory | EAX | Clay, Clinton, Jackson | 3 hr |
| Aug 7, 5:21 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 43 hr |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.